# SDR IPXA2018073032190

- Difficulty date: July 10, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FWD CARGO COMP AT STA 6-73 ABOVE LONG 43R, HORIZ BEAM IS CRACKED. REMOVED, FABRICATED AND REPLACED HORIZ BEAM AT STA 6-73 AND ABOVE LONG 43R IAW DWG ADA7667 AND SRM 51-33-01.
